# SDR SWAA2023122031516

- Difficulty date: December 8, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 66,274 hours, 39,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS RELATED TO M1674 FAILED TEST.<[01] REMOVED AND REPLACED M1674 EMERGENCY EXIT BATTERY PACK PER AMM 33-51-06-960-805. TEST STILL REQUIRED.;[02] PERFORMED GOOD TEST OF EMERGENCY BATTERY PACK PER AMM 33-51-06-960-805.;[03] VERIFIED CORRECTIVE ACTION ENTRIES AND MEASUREMENT TABLE.
